Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The failure of spectral analysis in $L^p$ for $0 < p < 1$

Author: Karel de Leeuw
Journal: Bull. Amer. Math. Soc. 82 (1976), 111-114
MSC (1970): Primary 30A78; Secondary 43A15
MathSciNet review: 0390656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Peter L. Duren, Theory of $H^{p}$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • P. L. Duren, B. W. Romberg, and A. L. Shields, Linear functionals on $H^{p}$ spaces with $0<p<1$, J. Reine Angew. Math. 238 (1969), 32–60. MR 259579
  • 3. R. E. Edwards, Fourier series: A modern introduction. Vols. 1, 2, Holt, Rinehart and Winston, New York, 1967. MR 33 #4659; 35 #7062.
  • Yitzhak Katznelson, An introduction to harmonic analysis, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0248482
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 43A15

Retrieve articles in all journals with MSC (1970): 30A78, 43A15

Additional Information